Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at May 15, 2011, 12:36 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 15, 2011, 12:36 AM EDT (04:36 UTC)
- Expired
- May 18, 2011, 3:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
354 WHUS71 KCLE 150436 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1236 AM EDT SUN MAY 15 2011 LEZ142>149-151245- /O.NEW.KCLE.SC.Y.0018.110515T0436Z-110516T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1236 AM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. NORTHEAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 30 KNOTS THIS AFTERNOON. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 6 FEET BY DAYBREAK AND TO 5 TO 8 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
14 follow-up statements
756 WHUS71 KCLE 150745 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT SUN MAY 15 2011 LEZ142>149-151545- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110516T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 AM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS THIS AFTERNOON. AS A RESULT...THE WAVES OF 3 TO 5 FEET THIS MORNING WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
905 WHUS71 KCLE 151407 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 AM EDT SUN MAY 15 2011 LEZ142>149-152215- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110516T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1007 AM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS THIS AFTERNOON. AS A RESULT...THE WAVES OF 3 TO 5 FEET WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
972 WHUS71 KCLE 151944 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EDT SUN MAY 15 2011 LEZ142>149-160345- /O.EXT.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT MONDAY. NORTHEAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THE EVENING BEFORE DECREASING TO 15 TO 25 KNOTS OVERNIGHT. NORTH WINDS WILL CONTINUE MONDAY BEFORE DECREASING TO 5 TO 15 KNOTS MONDAY NIGHT. AS A RESULT...WAVES UP TO 6 TO 8 FEET WILL OCCUR ON THE LAKE TONIGHT AND MONDAY BEFORE DECREASING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
687 WHUS71 KCLE 160155 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 PM EDT SUN MAY 15 2011 LEZ142>149-161000- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 955 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY. NORTH THROUGH NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH OVERNIGHT. NORTH WINDS WILL CONTINUE MONDAY BEFORE DECREASING TO 5 TO 15 KNOTS MONDAY NIGHT. AS A RESULT...WAVES UP TO 6 TO 8 FEET WILL OCCUR ON THE LAKE TONIGHT AND MONDAY BEFORE DECREASING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ OUDEMAN
617 WHUS71 KCLE 160825 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 425 AM EDT MON MAY 16 2011 LEZ142>149-161630- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 425 AM EDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS NEAR 30 KNOTS THIS MORNING WILL DECREASE TO 15 TO 25 KNOTS. WAVES WILL BE 5 TO 8 FEET BUT MAY DECREASE TO 4 TO 6 FEET ACROSS THE EAST HALF OF THE LAKE THIS AFTERNOON. WINDS AND WAVES WILL DECREASE THIS EVENING INTO THE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
146 WHUS71 KCLE 161315 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 915 AM EDT MON MAY 16 2011 LEZ142>149-162115- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 915 AM EDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 4 TO 7 FEET WILL CONTINUE THROUGH THE AFTERNOON HOURS. NORTHEAST WINDS WILL DIMINISH TO 10 TO 20 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
775 WHUS71 KCLE 161927 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT MON MAY 16 2011 LEZ142>149-170330- /O.EXT.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 20 KNOTS WITH WAVES OF 3 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
204 WHUS71 KCLE 170151 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 951 PM EDT MON MAY 16 2011 LEZ142>149-171000- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 951 PM EDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 3 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ OUDEMAN
145 WHUS71 KCLE 170821 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 421 AM EDT TUE MAY 17 2011 LEZ142>149-171630- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 421 AM EDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 4 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
245 WHUS71 KCLE 171301 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 901 AM EDT TUE MAY 17 2011 LEZ142>149-172115- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 901 AM EDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 4 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
205 WHUS71 KCLE 171902 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 302 PM EDT TUE MAY 17 2011 LEZ142>149-180315- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 302 PM EDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS TONIGHT...AS A RESULT THE WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET. WAVES ARE EXPECT TO SUBSIDE TO 2 TO 4 FEET BY MID MORNING WEDNESDAY AS THE WINDS DIMINISH TO 10 TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
670 WHUS71 KCLE 180146 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 946 PM EDT TUE MAY 17 2011 LEZ142>149-180945- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 946 PM EDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FEET BY MIDDAY WEDNESDAY AS THE WINDS DIMINISH TO 10 TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
385 WHUS71 KCLE 180732 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 AM EDT WED MAY 18 2011 LEZ142>149-181545- /O.EXT.KCLE.SC.Y.0018.000000T0000Z-110518T1900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 332 AM EDT WED MAY 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS THIS MORNING. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON AS THE WINDS DIMINISH TO 5 TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
282 WHUS71 KCLE 181427 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1027 AM EDT WED MAY 18 2011 LEZ142>149-181900- /O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1027 AM EDT WED MAY 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 15 KNOTS BY LATE THIS AFTERNOON. AS A RESULT WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 14, 11:56 PM EDT, 40 minutes earlier.
Area forecast discussion, May 14, 11:56 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1156 PM EDT SAT MAY 14 2011 .SYNOPSIS... A LOW NEAR SOUTHERN OHIO WILL SLOWLY DRIFT INTO VIRGINIA THROUGH MONDAY THEN MOVE BACK NORTHWEST INTO OHIO BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... DROPPED THE REST OF THE FLOOD WATCH. AREAS OF DENSE FOG OVER NORTH CENTRAL OHIO. THIS WILL HAVE TO BE WATCHED FOR A POSSIBLE DENSE FOG ADVISORY. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... CURRENT FORECAST CONTINUES TO LOOK GOOD AS MODELS REMAIN FAIRLY CONSISTENT WITH STALLED PATTERN. UPPER AND SURFACE LOW WILL MAKE SLOW PROGRESS SE INTO MON THEN STALL AND BACK TRACK TOWARDS US TUE AND WED. ONLY QUESTION IS WHETHER MOISTURE WILL BE PULLED SE OUT OF THE NW PART OF THE CWA FOR A WHILE AROUND MON TO NOTICEABLY LESSEN PRECIP THREAT. DAYTIME TEMPS TO BE MISERABLE AS WELL BELOW NORMAL HIGHS EXPECTED SUN THROUGH TUE WITH SLIGHT MODERATION BY WED. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... NO BIG CHANGES IN STORE FOR THE LONG TERM PORTION. BOTH MODELS CONTINUE TO SHOW LOW PRESSURE AND COOL MOIST UNSTABLE AIR ACROSS THE AREA. WOULD EXPECT SCATTERED TO NUMEROUS SHOWERS. TEMPERATURES WILL BE BELOW NORMAL TO START BUT FRIDAY INTO SATURDAY MODELS DO SHOW AN UPPER RIDGE JUST TO OUR WEST MOVING SLOWLY EAST SO IT SHOULD GET INTO THE AREA ON SATURDAY ALLOWING TEMPS TO RECOVER. && .AVIATION /04Z SUNDAY THROUGH THURSDAY/... OCCASIONAL SHOWERS WILL CONTINUE INTO SUNDAY. CONVECTION IS ON A DIMINISHING TREND AND MAINLY EAST OF CLE/MFD THROUGH MIDNIGHT. IFR NEARLY GUARANTEED TONIGHT. LOW TO MOVE TO CENTRAL/NORTH-CENTRAL OHIO OVERNIGHT. MUCH OF THE NRN OHIO AND NWRN PA WILL BE ON THE NORTH SIDE OF THE LOW SO EXPECT MOSTLY IFR CONDITIONS IN FOG AND/OR LOW CLOUDS OVERNIGHT INTO SUNDAY MORNING. WINDS GENERALLY LIGHT HOWEVER NORTHEAST WINDS WILL INCREASE THROUGH THE LATE MORNING ACROSS THE NORTH SHORE AS THE GRADIENT FINALLY TIGHTENS. .OUTLOOK...LOW PRESSURE SYSTEM FORECAST TO LINGER OVER NRN OH THROUGH SUNDAY. EXPECT NON-VFR IN SCATTERED TO NUMEROUS SHOWERS SATURDAY EVENING THROUGH EARLY NEXT WEEK. && .MARINE... SLOW MOVING LOW PRESSURE WILL MOVE ACROSS OHIO TO THE EAST COAST TONIGHT THROUGH TUESDAY. THIS WILL ALLOW EAST TO NORTHEAST FLOW TO INCREASE ACROSS THE LAKE SUNDAY INTO SUNDAY NIGHT. WILL LIKELY NEED A SMALL CRAFT ADVISORY FOR SUNDAY AFTERNOON CONTINUING SUNDAY NIGHT INTO MONDAY. CONDITIONS SHOULD DROP BELOW SMALL CRAFT LEVELS TUESDAY. DEEP MOISTURE WILL REMAIN ACROSS THE AREA SUNDAY THROUGH MUCH OF THE WEEK SO EXPECT NUMEROUS SHOWERS THROUGH THE ENTIRE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...KIELTYKA SHORT TERM...ADAMS LONG TERM...TK AVIATION...OUDEMAN MARINE...TK
Hazardous weather outlook, May 14, 11:59 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1159 PM EDT SAT MAY 14 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160400- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1159 PM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. AREAS OF FLOODING WILL CONTINUE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RAIN WILL CONTINUE AT TIMES THROUGH AT LEAST MID WEEK. ANY ADDITIONAL HEAVY RAIN MAY PRODUCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-160400- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1159 PM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE WINDS ARE POSSIBLE ON LAKE ERIE BY SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 15, 12:23 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLASH FLOOD TIFFIN 41.12N 83.18W
05/14/2011 SENECA OH EMERGENCY MNGR
RAILROAD UNDERPASS FLOODED AND MOTORIST HAD TO BE
RESCUED.
0500 PM FLASH FLOOD 8 SE ELYRIA 41.30N 82.00W
05/14/2011 LORAIN OH EMERGENCY MNGR
SEVERAL CREEKS FLOODING AND ROADS CLOSED IN COLUMBIA
STATION.
0600 PM FLASH FLOOD ASHLAND 40.87N 82.32W
05/14/2011 ASHLAND OH LAW ENFORCEMENT
MANY ROADS...INCLUDING STATE ROADS HAD TO BE CLOSED
BECAUSE OF HIGH WATER.
0700 PM FLASH FLOOD STREETSBORO 41.24N 81.35W
05/14/2011 PORTAGE OH LAW ENFORCEMENT
STREET FLOODING AND A FEW ROADS WERE CLOSED.
0730 PM FLASH FLOOD MINERVA 40.73N 81.10W
05/14/2011 STARK OH LAW ENFORCEMENT
MANY ROADS IMPASSABLE FOR A TIME.
0845 PM FLOOD YOUNGSTOWN 41.10N 80.65W
05/14/2011 MAHONING OH LAW ENFORCEMENT
MANY ROADS HAVE HIGH WATER...SOME IMPASSABLE.
0915 PM FLASH FLOOD WARREN 41.24N 80.82W
05/14/2011 TRUMBULL OH LAW ENFORCEMENT
WIDESPREAD FLOODING WITH MANY ROADS IMPASSABLE. A LOT OF
BASEMENT FLOODING ESPECIALLY IN HOWLAND TOWNSHIP. WATER
WAS COMING INTO AN APARTMENT BUILDING.
1155 PM FLASH FLOOD LINESVILLE 41.66N 80.42W
05/14/2011 CRAWFORD PA LAW ENFORCEMENT
A FEW ROADS CLOSED...SOME VEHICLES STRANDED AND MANY
FLOODED BASEMENTS.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:00 PM EDT | Areal Flood Warning | CLE | Geauga | 4 hr |
| May 14, 11:04 PM EDT | Areal Flood Warning | CLE | Trumbull | 6 hr |
| May 14, 11:40 PM EDT | River Flood Warning | CLE | Mahoning | 5 hr |
| May 14, 11:53 PM EDT | Areal Flood Warning | CLE | Mahoning | 5 hr |
| May 15, 3:59 PM EDT | River Flood Warning | CLE | Mahoning | 20 hr |
| May 14, 9:21 PM EDT | Flash Flood Warning | CLE | Crawford | 4 hr |
| May 15, 1:32 AM EDT | Areal Flood Advisory | CLE | Crawford | 6 hr |
| May 15, 10:34 AM EDT | Areal Flood Warning | CLE | Crawford, Erie | 9 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.